# SDR AU980276

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT802
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Clevis
- Part number: 400021
- Condition: Failed
- Location: Lt Brake Cyl
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT BRAKE MASTER CYLINDER CLEVIS BOLT FAILED.
